# SDR REXA2021030900113

- Difficulty date: February 6, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 15,070 hours, 10,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: CC670334013
- Condition: Cracked
- Location: Ext Powr Recept
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL A/C POWER RECEPTACLE MOUNTING CHANNEL CRACKED.  REPLACED EXTERNAL A/C POWER RECEPTICLE MOUNTING CHANNEL IAW CRJ 900 SRM 51-42-06-001-001-A01. WVAC EMP# 574786
